# SDR CA101027012

- Difficulty date: October 26, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 49,827 hours, 413 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Module
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, CREW RECEIVED 2 MOMENTARY EICAS STAB TRIM FAULTS, THEY ALSO REPORTED NO STAB MOVEMENT.   FOUND R STCM FIM BALL YELLOW IN VIEW AT R SAM RESET OK, MCDP NO LAST FAULT.  MCDP 65 GRD TEST COMPLETED MAN & A/P STAB OPERATION CHECKED OK.  REF FIM 27-09-00, FIG 106, A REV AUG 22/2010.  REPLACED L SAM SYS TEST OK.  REF 27-11-00.  C/S NH026 10/27/10,  MPN REMOVED 285T0015-116, SN D03616 (STAB TRIM AIL LCKT MODULE).
